# SDR AALA202410299249

- Difficulty date: July 29, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,469 hours, 39,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CRACK SHEAR PLATE AT STR 23L BTW FR 69 AND FR 70 AFT GALLEY AREA  L= 1.958 IN. MAINTENANCE REPLACED SHEAR PLATE IN AFT GALLEY IAW A319 SRM 51-42-11-801.
